# SDR SWAA96680

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 23013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

AT GATE, HAD BURNT SMELL IN COCKPIT.  BATTERY CHARGER C/B TRIPS AND WOULD NOT RESET.  REPLACED CHARGER PER BOEING M/M.
